# SDR USAA2009031290568

- Difficulty date: February 27, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,768 hours, 17,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53480020696
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 - MAJOR REPAIR - CRACK ON COVER SHEET TRAY BETWEEN FR68 TO FR69, Y1762.  REPLACED COVER SHEET TRAY BETWEEN FR68 TO FR69, Y1762 IAW A320 SRM 51-72-11.
